MathSciNet Relay Station
MathSciNet bibliographic data
MR2164103 (2006d:11025) 11B83 (11B37 42C05)
Doche, Christophe Even moments of generalized Rudin-Shapiro polynomials. Math. Comp. 74 (2005), no. 252, 1923–1935 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement